Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Problem of feeling tingling, heavy abdominal. Cause and cure?

Hi, i have problem of feeling tingling and heavy abdominal spicialy when I am laying and I put some cushion down abdominal when laying on side pose. I m 30 aged ..femal ..2 kids. Both delivered c section my little baby is 2 year old. I also go for exercise to gym 4 days in a week. My weight is 66kg and height is 5ft4 . doing 2hr exercise, but I m not feeling any change In my body ,my diet routine is healthy.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The problem with feeling tingly and heavy in your abdominal reason are probably due to your posture. I also think that you should be up and about, doing everything that you do on a regular basis and focus on exercise only during exercise time. Also eating right might be of help. If things do not improve, consulting a neurologist might be helpful.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor